# SDR DLL10952772

- Difficulty date: May 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1139
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Fs 1163
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE T-CAP FS 1163, CTR TANK INTERMEDIATE SPAR UPPER CAP IS CRACKED IN RADIOUS AT RT OUTBD END.  ACCOMPLISHED REPAIRS PER DL ERA 271114-14.
